Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)

 

 

Linear and nonlinear extensions of Lipschitz functions from subsets of metric spaces


Authors: A. Brudnyi and Y. Brudnyi
Original publication: Algebra i Analiz, tom 19 (2007), nomer 3.
Journal: St. Petersburg Math. J. 19 (2008), 397-406
MSC (2000): Primary 54E40
Published electronically: March 21, 2008
MathSciNet review: 2340707
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A relationship is established between the linear and nonlinear extension constants for Lipschitz functions defined on subsets of metric spaces. Proofs of several results announced in our earlier paper are presented.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2000): 54E40

Retrieve articles in all journals with MSC (2000): 54E40


Additional Information

A. Brudnyi
Affiliation: Department of Mathematics and Statistics, University of Calgary, Calgary, Canada
Email: albru@math.ucalgary.ca

Y. Brudnyi
Affiliation: Department of Mathematics, Technion, Haifa, Israel
Email: ybrudnyi@math.technion.ac.il

DOI: https://doi.org/10.1090/S1061-0022-08-01003-0
Keywords: Lipschitz function, linear extension operator, Banach space
Received by editor(s): April 20, 2006
Published electronically: March 21, 2008
Additional Notes: Supported in part by NSERC
Article copyright: © Copyright 2008 American Mathematical Society